MAUDE Adverse Event Report: Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number FNAV-DS-LG
Medical Device Problem Codes Retraction Problem (1536); Improper or Incorrect Procedure or Method (2017); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 29 mm navitor vision valve was selected for implant using a large flexnav delivery system.During device preparation, no issues were reported with retracting the valve into the delivery system, leading the retainer tabs into the retainer receptacle, increased drag on the deployment/resheath wheel, or requiring excess force to turn the resheath wheel.The valve was loaded by a clinical engineer.During loading, the resheath/deploy wheel reached end of travel, and the gap was completely closed.At 80% deployment, the implanter switched to the lao view and confirmed, with stent parallax removed, that the implant depth was not at an acceptable level below the annulus.Repeated recaptures were performed due to the horizontal anatomy and concerns regarding iso findings and inappropriate implantation depth.The physician was reported to be aware of the ifu warning against resheathing more than two times.The user believed the non-uniform valve expansion was caused by severe calcification, resulting in incomplete valve expansion.The implanter evaluated the non-uniform expansion and performed mitigation according to established steps.During the fourth redeployment attempt, the pigtail catheter became dislodged and could not be advanced into the non-coronary cusp (ncc).It was reported that the pigtail catheter became dislodged when it was pulled back for repositioning.As a result, the delivery system was withdrawn into the ascending aorta (ao), and an attempt was made to fully recapture the valve into the capsule prior to crossing the native annulus again.However, despite full rotation of the recapture wheel and operation of the micro-adjustment wheel, the valve could not be fully recaptured into the valve capsule and remained stuck.Consequently, the device was removed from the patient with the valve in a partially resheathed state.Implantation was subsequently completed using a new 29 mm navitor vision valve and large flexnav delivery system.No patient issues or adverse events were reported during or after the procedure.The patient remained hemodynamically stable throughout the procedure.No clinically significant delay was reported.Operative notes, procedural imaging, echocardiography, angiography, and dictated intervention reports were unavailable because abt had not received a signed patient consent form and patient information was unavailable due to patient privacy laws in japan.No allegation of malfunction against the abbott device or procedure was reported.The patient's status was reported as stable.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.

Brand Name
FlexNav Delivery System
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg#3007113487
177 county road b east
st. paul MN 55117 -178
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50181889
Report Number2135147-2026-05438
Device Sequence Number15961276
Product Code NPT
UDI-Device Identifier05415067031389
UDI-Public(01)05415067031389(17)271231(10)11229851
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFNAV-DS-LG
Device Catalogue NumberFNAV-DS-LG
Device Lot Number11229851
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FlexNav, FNAV-DS-LG; Navitor Vision, NVRO-29
Patient SexUnknown